Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sleeping, spasms in the head, tension headache, migraine, ibuprofen

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 451 Questions
Last night in bed I had periodic sharp stabbing painful spasms around the top left side of my head
Posted Sun, 29 Apr 2012 in Headache and Migraines
Answered by Dr. Jagdish 58 minutes later

It is in sufficient information to answer the question to satisfaction.

The description of stabbing painful spasm could be Tension Headaches or Migraine. Ibuprofen 600mg when ever you have headaches will relieve pain.

Please reply to these questions so that I can elaborate further.

1. Do you have history of Migraine Headaches?
2. How often do you get headaches in a week?
3. Do you get relief with pain medicines?
4. What makes the headaches worst and what makes you it better?
5. Do you have fever, neck stiffness?
6.Are you under lot of stress? What is your profession? How many hours do you work? What time you come home? What time you sleep? How many hours you sleep?
7. Did you check the vision problem with Ophthalmologist? If not get checked?

I will be available for follow up queries.

Warm Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor